MathSciNet Relay Station
MathSciNet bibliographic data
MR850681 42B25 (42A45 47G05)
Rubio de Francia, José L. A Littlewood-Paley inequality for arbitrary intervals. Rev. Mat. Iberoamericana 1 (1985), no. 2, 1–14.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement